Hi; I've been progressively getting weaker and weaker for over a year now. I feel really nauceous all the time and very dizzy and faint. I passed out a little over a month ago and had to go to the E.R. but they just said it was an episode of syncope. I've also been feeling extremely exhausted, to the point where I'm barely able to stay awake now; because it has gotten worse. I also tremor all day long, and my feet twitch. I feel really irritable a lot; and it has been confirmed that I have orthostatic hypotension (my heartbeat is 80 bpm at rest; then from sitting to standing it jumps to 130 bpa everytime I stand up) but the doctors don't know what's causing it. I went to an endocrinologist two weeks ago and had a cortisol test: the dr. sent a letter to my house and said my results seemed normal, yet he put me on Florinef and said to come back after a month of taking that. I have since been feeling even worse and I've been having tenderness and stabbing pains on both the upper left and right sides of my abdomen that radiates to my back. My knuckles on my hands have also started to hyperpigment.
Something has to be wrong but I don't know what it is? Please Help if you can
I am sorry to hear about your symptoms. If you have a primary care doctor you could ask him to run some compreensive antibodies test on you. Your symptoms are still generic and it could be some sort of autoimune disease (and believe me there are plenty around!) or something completely different. Just be firm with your doctor and ask him for copies of your results... do it as soon as possible... and keep us all posted :-).
Best Wishes! Debbie22
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.